RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 6, Pages 103–110 (Mi mz2213)  

This article is cited in 3 scientific papers (total in 3 papers)

On the coboundedness of functions on a torus

A. V. Rozhdestvenskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1697 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:6, 617–622

Bibliographic databases:

UDC: 517.5
Received: 03.08.1992

Citation: A. V. Rozhdestvenskii, “On the coboundedness of functions on a torus”, Mat. Zametki, 55:6 (1994), 103–110; Math. Notes, 55:6 (1994), 617–622

Citation in format AMSBIB
\Bibitem{Roz94}
\by A.~V.~Rozhdestvenskii
\paper On the coboundedness of functions on a torus
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 6
\pages 103--110
\mathnet{http://mi.mathnet.ru/mz2213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296016}
\zmath{https://zbmath.org/?q=an:1095.28512}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 6
\pages 617--622
\crossref{https://doi.org/10.1007/BF02110357}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600025}


Linking options:
  • http://mi.mathnet.ru/eng/mz2213
  • http://mi.mathnet.ru/eng/mz/v55/i6/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Rozhdestvenskii, “K neravenstvu Dzheksona v $L_p(\mathbb T^d)$”, Fundament. i prikl. matem., 1:3 (1995), 753–766  mathnet  mathscinet  zmath
    2. N. G. Moshchevitin, “On simultaneous Diophantine approximations. Vectors of given Diophantine type”, Math. Notes, 61:5 (1997), 590–599  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. V. Rozhdestvenskii, “On non-trivial additive cocycles on the torus”, Sb. Math., 199:2 (2008), 229–251  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:140
    Full text:37
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019